Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Delayed periods, had used lutenyl for some time, have cramps and backache. What to do ?

I should ve gotten my period on the 27th of August. Till today i still havent. I m going this friday (in two days) for vacation and i don t want to get it by then. I wil be back sunday. I asked my dr what to do. He prescribed me to take lutenyl so my period won t come. He said i should get it after 4-5 days after stopping. However, i see spottings and have cramps and a backache . Does it mean my period will come? what should i do? I m 21 years old.
Asked On : Sat, 22 Sep 2012
Answers:  1 Views:  389
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thanks for query,
You get your periods before your withdrawal bleed.
Once the process of menstruation started then no medicine work on it.
Still you continue to take lutenyl up to your may or may not work.
Answered: Mon, 24 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor